Home :: Pain Relief & Remedies :: Advil Tablets 2's - 50 count

Advil Tablets 2's - 50 count

Advil Tablets 2's - 50 count
Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.Based on a survey of ER doctors*The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer.
Indications:
Health Concern: Fever;Oral Pain Relief
Warnings:
Warning Text: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, blisters. If an allergic reaction occurs, stop use And seek medical help right away.;This product contains an nsaid, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription nsaid's [aspirin, ibuprofen, naproxen, or others], have 3 or more alcoholic drinks every day while using this product, take more or for a longer time than directed.
Ingredients:
Inactive Ingredients: Acetylated monoglycerides, colloidal silicon dioxide, corn starch, croscarmellose sodium, methylparaben, microcrystalline cellulose, pharmaceutical glaze, pharmaceutical ink, povidone, pregelatinized starch, propylparaben, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, synthetic iron oxide, titanium dioxide, white wax.
Ingredients: Active Ingredient (in Each Tablet): Ibuprofen (200 mg) (NSAID [Nonsteroidal Anti-Inflammatory Drug]). Inactive Ingredients: Acetylated Monoglycerides, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax.
Active Ingredients: Ibuprofen 200 mg (nsaid)
Directions:
Instructions: Do not take more than directed The smallest effective dose should be used Adults and children 12 years and over: Take 1 caplet every 4 to 6 hours while symptoms persist If pain or fever does not respond to 1 gel caplet, 2 gel caplets may be used Do not exceed 6 gel caplets in 24 hours, unless directed by a doctor Children under 12 years: ask a doctor

Made in U.S.A.

Details
Part Number 7224
Weight 0.40 lbs
 
Price: $11.69
Options
Quantity
18 oz. Boston Round Bottle w/Pump Silkscreened Body Wash
18 oz. Boston Round Bottle w/Pump Silkscreened Conditioner
18 oz. Boston Round Bottle w/Pump Silkscreened Shampoo
18 oz. Boston Round Bottle w/Pump Silkscreened Body Wash 18 oz. Boston Round Bottle w/Pump Silkscreened Conditioner 18 oz. Boston Round Bottle w/Pump Silkscreened Shampoo
$7.00
$7.00
$7.00
 
Acqua Di Gio Cologne for MEN 3.4 oz. Spray
Acrylic Box All Purpose
Acrylic Holder Large
Acqua Di Gio Cologne for MEN 3.4 oz. Spray Acrylic Box All Purpose Acrylic Holder Large
$82.00
$6.99
$13.49
 
Acrylic Holder Small
Acrylic Mouthwash Enclosure Smoked 1.5 liter
Acrylic Rack 3 Position
Acrylic Holder Small Acrylic Mouthwash Enclosure Smoked 1.5 liter Acrylic Rack 3 Position
$10.99
$49.99
$49.59